Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem on quadratic forms


Author: William T. Reid
Journal: Bull. Amer. Math. Soc. 44 (1938), 437-440
DOI: https://doi.org/10.1090/S0002-9904-1938-06778-X
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 494--498
MathSciNet review: 1563764
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06778-X